# SDR DHLA201000077

- Difficulty date: July 1, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 900 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24R CRACKED 1.5" STA FS 900.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG 5, SHEET 1, 13, 14, 15, 16, 25, 26, 27 TR 53-123 DATED 05-15-01. REMOVED FASTENERS IAW SRM 51-1-20D.  PERFORMED STOP HOLE AND FABRICATED 2 REPAIR ANGLES, & 2 SHIMS IAW SRM 53-2-2 FIG 5, SHEET 1, 13, 14, 15, 16, 25 ,27 TR 53-123. CLEANED, TREATED AND PRIMED AREA AND REPAR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG. 5 SHEET 1, 13, 14, 15, 16, 25, 26, 27 TR 53-123, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1.
